What happens if you accidentally take two 12.5 mg ambien CR tablets. I almost did that one night?

Answers (3)

9 Oct 2010

If a person overdoses on Ambien CR, the symptoms can vary. Some reported symptoms include but are not limited to:

Excessive tiredness (somnolence); Light coma; Heart failure; Lung failure.

In rare cases, loss of life has been reported in people who overdosed on Ambien CR.

Please try to avoid overdosing on any med., take care, be well & safe.

Votes: +0

11 Oct 2010

you probably wouldnt overdose you would pass out and if you tried to stay awake you would start hallucinating kids are doing that now to get high on ambien

Votes: +0

13 May 2011

The doctor has prescribed me this dose for over 7 years. Medco fills it (after a pre-auth). I would NOT take the dose on purpose without the doctor knowing but if you have been taking the 12.5 for a while 2 will not bother you too much. Remember the more you take, the longer it takes to stop. It is taking me forever to taper off of this with the doctor's help.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can the effects of Ambien wear off over time and not work as well at night as it may have at first?

I have also recently been prescribed Zoloft and was on 50mg at first and then increased to 100mg. It seems that when I moved up to the higher dosage ...

1 answer 20 Mar 2010

I have taken ambien every night for about a year. I have had 2 episodes of confusion. I stopped?

... taking ambien last night. Can I discontinue use cold turkey or should I titer the dose down. Which is safer?

1 answer 8 Apr 2012

Abruptly stopping ambien?

My new Dr stopped writing my rx for ambien and refused to continue any sleep medications.He did not offer weaning down, simply said to stop and I ...

5 answers 13 Jan 2013